EconPapers    
Economics at your fingertips  
 

Nontrivial Solutions of a Class of Kirchhoff Type Problems via Local Linking Method

Anmin Mao and Lin Zhang

Abstract and Applied Analysis, 2014, vol. 2014, 1-5

Abstract:

The existence of nontrivial solutions of Kirchhoff type problems is proved by using the local linking method, and the new results do not require classical compactness conditions.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/573616.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/573616.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:573616

DOI: 10.1155/2014/573616

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:573616